Open Access
June 2000 Sur les anneaux intègres linéairement compacts
Mohamed Tabaâ
Proc. Japan Acad. Ser. A Math. Sci. 76(6): 87-90 (June 2000). DOI: 10.3792/pjaa.76.87


We give elementary proofs of the results given by Ballet, Faith-Herbera, Goblot, Vámos, Warner, on linearly compact domains.


Download Citation

Mohamed Tabaâ. "Sur les anneaux intègres linéairement compacts." Proc. Japan Acad. Ser. A Math. Sci. 76 (6) 87 - 90, June 2000.


Published: June 2000
First available in Project Euclid: 23 May 2006

zbMATH: 0987.13015
Digital Object Identifier: 10.3792/pjaa.76.87

Primary: 13J

Keywords: Linearly compact , strictly linearly compact

Rights: Copyright © 2000 The Japan Academy

Vol.76 • No. 6 • June 2000
Back to Top